MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE PLUS W/SHOWERHEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE PLUS W/SHOWERHEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0057621
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned for evaluation.Visual evaluation confirms the reported event of a brown colored foreign debris inside of the sealed pouch; however, the origin of the foreign matter could not be determined.As the foreign matter was present in the package prior to sealing, this presented at the time of manufacturing and is confirmed for a manufacturing related condition.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in may, 2020.
 
Event or Problem Description
It was reported by the user facility contact that foreign material was noted prior to opening the package of the bard/davol simpulse plus irrigator on (b)(6) 2021.There was no reported patient involvement.

Brand Name
SIMPULSE PLUS W/SHOWERHEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11564089
Report Number1213643-2021-20060
Device Sequence Number4147681
Product Code FQH
UDI-Device Identifier00801741010415
UDI-Public(01)00801741010415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number0057621
Device Lot NumberJUEQ2402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;